MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SYR 10ML LL W/NDL ECLIPSE 22X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SYR 10ML LL W/NDL ECLIPSE 22X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305786
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that foreign matter was found before use with a syr 10ml ll w/ndl eclipse 22x1-1/2 rb.The following information was provided by the initial reporter, "water drop in the barrel." 3 occurrences were reported.
 
Additional Manufacturer Narrative
H.6.Investigation: a device history record review was performed for provided final lot number 9126569 and all applicable sub-assembly lot numbers.The review did not reveal any detected quality issues during the production process that could have contributed to this reported incident.To further investigate this issue, three physical samples and one picture sample were provided for evaluation by our quality engineer team.Through examination of the samples, a material was detected on the barrel.Fourier-transform infrared spectroscopy analysis was performed on the detected material and it was determined that the material consisted of silicone.The silicone resulted from the lubrication process performed within the manufacturing facility.It has been determined that the silicone presence is within specifications.At this time, further action has not been determined necessary.
 
Event or Problem Description

Brand Name
SYR 10ML LL W/NDL ECLIPSE 22X1-1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key9630886
Report Number9610847-2020-00014
Device Sequence Number14036108
Product Code FMI
UDI-Device Identifier30382903057864
UDI-Public30382903057864
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K982541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2024
Device Model Number305786
Device Catalogue Number305786
Device Lot Number9126569
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2020
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer01/06/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;